Browse

Root multiplicities of the Kac-Moody algebras HA_n^(1)

Cited 16 time in Web of Science Cited 18 time in Scopus
Authors
Kang, Seok-Jin; Melville, Duncan J.
Issue Date
1994
Publisher
Elsevier
Citation
J. Algebra 170 (1994), 277-299
Abstract
We give a root multiplicity formula for all the roots of almost hyperbolic Kac-Moody algebras HA_n^(1). We use the path realization of crystal bases for the irreducible highest weight modules over quantum affine Lie algebras U_q(A_n^(1)) to determine the root multiplicities.
ISSN
0021-8693
Language
English
URI
http://hdl.handle.net/10371/12184
DOI
https://doi.org/10.1006/jabr.1994.1338
Files in This Item:
There are no files associated with this item.
Appears in Collections:
College of Natural Sciences (자연과학대학)Dept. of Mathematical Sciences (수리과학부)Journal Papers (저널논문_수리과학부)
  • mendeley

Items in S-Space are protected by copyright, with all rights reserved, unless otherwise indicated.

Browse